| Catalog Number |
50-9050A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the catheter was blocked, and an attempt was made to restore patency by milking it.It was further reported that the valve was replaced.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A probable root cause for this reported failure mode could not be determined, there was not enough information to fully investigate this incident as a lot number, photos or physical samples were unavailable for analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.B5(describe event or problem), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was noted that the catheter was blocked, and an attempt was made to restore patency by milking it.The catheter is located in the abdomen and had been in place since (b)(6) 2025.The issue was resolved by performing a valve change.There was no reported patient injury.